# SDR DALA2025032302156

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 62,877 hours, 32,761 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 DISC: ER/A 625223-14AD ISSUED FOR DAMAGE TO THE LH MLG DOOR FWD HINGE FITTING. FOLLOW ON ACTION IS REQUIRED. C/A: SECTION I REPAIR IS TIME-LIMITED TO 200FC. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED TO FLY BEYOND THIS LIMIT. ASSOCIATED ER/A 00-625223 ADDED FOR AC 3129. (LP: 0870807)
